EconPapers    
Economics at your fingertips  
 

Approximation of convex curves with application to the bicriterial minimum cost flow problem

B. Fruhwirth, R. E. Bukkard and G. Rote

European Journal of Operational Research, 1989, vol. 42, issue 3, 326-338

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0377-2217(89)90443-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:42:y:1989:i:3:p:326-338

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ejores:v:42:y:1989:i:3:p:326-338